RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 15, Number 4  


M. Tsfasman, S. Vlăduţ
S. M. Gusein-Zade, Yu. S. Ilyashenko, S. K. Lando, Yu. I. Manin, N. S. Nadirashvili, D. Yu. Nogin, S. Yu. Rybakov, A. B. Sossinsky, A. I. Zykin
607
On the commutator map for real semisimple Lie algebras
Dmitri Akhiezer
609
On the maximum number of rational points on singular curves over finite fields
Yves Aubry, Annamaria Iezzi
615
Sur une équation fonctionnelle approché due à J. R. Wilton
Michel Balazard, Bruno Martin
629
Effective bounds on class number and estimation for any step of towers of algebraic function fields over finite fields
S. Ballet, R. Rolland, S. Tutdere
653
On linear ordered codes
Alexander Barg, Woomyoung Park
679
One class of permutation polynomials over finite fields of even characteristic
L. A. Bassalygo, V. A. Zinoviev
703
On a conjecture of Tsfasman and an inequality of Serre for the number of points of hypersurfaces over finite fields
Mrinmoy Datta, Sudhir R. Ghorpade
715
Explicit upper bounds for residues of Dedekind zeta functions
Stéphane R. Louboutin
727
Neural codes and homotopy types: mathematical models of place field recognition
Yuri I. Manin
741
Borsuk–Ulam type spaces
Oleg R. Musin, Alexey Yu. Volovikov
749
Maximization of higher order eigenvalues and applications
Nikolai Nadirashvili, Yannick Sire
767
Stable birational invariants with Galois descent and differential forms
M. Rovinsky
777
On classification of groups of points on abelian varieties over finite fields
Sergey Rybakov
805
De Rham complex of a Gerstenhaber algebra
Vadim Schechtman
817
Global current algebras and localization on Riemann surfaces
Oleg K. Sheinman
833
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019